... can cause high triglycerides, and cause false cholesterol results. My Heart Doctor wants me to take prescription fish oil, because my triglycerides are high, which is probably from the beta blocker, I am also on welchor for cholesterol. I seem to be going round and round with him. I am on a low-fat, low-cholesterol diet, I eat very little sugar, yet he tells me I have changed my eating habits, even though I haven't is the only reason my numbers are out of whack!! How do I get him to understand that the medicines are causing my numbers to be out of whack, which he should already know??
I believe you left out the actual meds you are on. There are some that raise cholesterol and that would prove helpful to know. Also are you seeing a GP or a specialist. That can also make a difference with the response.
So go see another doc. Ask for a consultation. Docs are fine about that. If yours isn't you have a poor communicating doc so you should switch anyway. If you get the consult, someone will see it with fresh eyes. Be sure you take your notes regarding your diet for like a week. That will be helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Posted 19 Feb 2012 • 1 answer
Posted 16 Feb 2013 • 2 answers
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com
I have noticed when taking fish oil that I develop a slight brain fog - does this sound familiar to?
Posted 15 Feb 2017 • 1 answer